# SDR AALA200801330

- Difficulty date: May 17, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- Aircraft time: 58,314 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU EXTERIOR EMERGENCY LIGHT AT LT NUMBER TWO DOOR INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT LEFT NUMBER TWO DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
